# SDR DALA2025061104453

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 96,686 hours, 16,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 1L ENTRY DOOR SLIDE COWLING BROKEN. CORRECTIVE ACTION: R/R 1L ENTRY DOOR SLIDE IAW W/C 5200-4473. (7058494).
